# SDR VNAA20240523005

- Difficulty date: April 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 668-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS STGR15 LH (2EAS) AND STGR15 RH (2EAS) BTW FS 668 TO FS 847.   CORROSION ON SIDE SEAT RAILS STGR15 LH (2EAS) AND STGR15 RH (2EAS) BTW FS 668 TO FS 847 WAS EVALUATED OUT OF LIMITS PER CRJ/900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
